Alert archive / Arkansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 340, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Oct 18, 2004, 11:36 AM CDT for Crittenden County, Arkansas; Shelby County, Tennessee. It was in force for 39 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2004, 11:36 AM CDT (16:36 UTC)
- Expired
- Oct 18, 2004, 12:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Crittenden County, AR, Shelby County, TN
The radar
The Memphis radar (KNQA), 34 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:40 AM CDT | HAIL 1 | West Memphis, AR | QUARTER SIZE HAIL WAS REPORTED NEAR THE INTERSECTION OF AIRPORT RD AND HWY 70 |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
| Oct 18, 11:51 AM CDT | HAIL 1.5 | Downtown Memphis, TN | PING PONG BALL SIZE HAIL REPORTED ON INTERSTATE 40 JUST BEFORE THE HERNANDO DESOTO BRIDGE. ON THE OTHER SIDE OF BRIDGE IN ARKANSAS...40 MPH WINDS AND SMALL HAIL WERE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 9:45 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1504 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 482 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 181636 SVRMEM ARC035-TNC157-181715- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1135 AM CDT MON OCT 18 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRITTENDEN COUNTY IN EASTERN ARKANSAS SHELBY COUNTY IN SOUTHWEST TENNESSEE * UNTIL 1215 PM CDT * AT 1135 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM OVER EDMONDSON...MOVING EAST AT 25 MPH. * CITIES IN THE PATH OF THIS STORM THROUGH 1215 PM CDT INCLUDE... WEST MEMPHIS...MARION... SOUTHWEST MEMPHIS... DOWNTOWN MEMPHIS... FRAYSER... SOUTHEAST MEMPHIS... .DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3521 9036 3503 9035 3502 8986 3524 8987 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 11:19 AM CDT, 17 minutes earlier.
Area forecast discussion, Oct 18, 11:19 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 1119 AM CDT MON OCT 18 2004 .SHORT TERM...LATEST 88D RADAR FROM KLZK/KNQA THIS MORNING SHOWED A DECENT LINE OF SHOWERS AND THUNDERSTORMS NEAR THE MISSISSIPPI RIVER. THIS LINE DEVELOPED IN RESPONSE TO LEFT EXIT REGION FORCING OF A 90KT UPPER LEVEL JET. RATHER IMPRESSIVE 55KT LOW LEVEL JET SENDING +15C 850 MB DEWPOINTS INTO THE MID SOUTH. MAIN SHORT TERM FORECAST CONCERN THIS AFTERNOON IS SEVERE THUNDERSTORM POTENTIAL. CURRENT VISIBLE SATELLITE SHOWS CLEARING LINE FROM ROUGHLY WALNUT RIDGE ARKANSAS TO SOUTHWEST ARKANSAS WITH DECENT TEMPERATURE RECOVERY BEHIND THE INITIAL LINE WITH CU FIELD ACROSS THE NORTHERN THIRD OF ARKANSAS. SURFACE DEWPOINTS ACROSS THE MID SOUTH RANGE FROM THE UPPER 60S TO LOWER 70S. A MODIFIED SURFACE PARCEL (82/69) THIS AFTERNOON PRODUCES 2400 J/KG...0-3 KM STORM HELICITY VALUES AROUND 360 M2/S2...LI/S AROUND -7. ADDITIONALLY DECENT DIRECTIONAL SHEAR AND 0-6 KM BULK SHEAR VALUES AROUND 45 KTS POINT TO MAIN TYPE OF CONVECTION EXPECTED THIS AFTERNOON BEING SUPERCELLS. 850MB TEMPERATURES WILL INCREASE TO AROUND 16C THIS AFTERNOON...AND TEMPERATURES ACROSS THE FORECAST AREA WILL RANGE FROM THE UPPER 70S TO LOWER 80S WITH GUSTY WINDS FROM LOW LEVEL JET. WILL ADJUST FORECAST AS NEEDED FOR CURRENT TRENDS. CJC .PREV DISCUSSION...ISSUED 244 AM CDT MON OCT 18 2004. SURFACE WARM FRONT HAS MOVED LITTLE SINCE 00Z...NEAR A LIT-CKM-BHM LINE AT 07Z. MOST PRECIPITATION TO THIS POINT HAS BEEN WELL NORTH OF THE AREA IN MISSOURI. ISOLATED SHRA/TSRA HAVE DEVELOPED IN THE LAST 45 MINUTES TO THE NORTH OF INTERSTATE 40. WATCH 854 TIL 10Z FOR 6 COUNTIES IN NW SECTION OF CWA. WILL HOLD ON TO WATCH AS LONG AS CONVECTION CONTINUES TO DEVELOP. THIS CONVECTION IS ELEVATED...SO SURFACE BASED PARAMETERS OF LITTLE HELP IN DEFINING THREAT AREA. && .SHORT TERM (THROUGH WEDNESDAY)... SOUTHWESTERN TROF REMAINS IN PLACE THROUGH WEDNESDAY. FRONTAL SYSTEM WILL REMAIN TO THE WEST OF THE AREA FOR MUCH OF THAT TIME... POSSIBLY MOVING INTO NORTHWEST SECTIONS TUESDAY NIGHT OR WEDNESDAY MORNING. AS IMPULSES MOVE OUT OF THE SOUTHWESTERN TROF...PERIODS OF THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ONCE WE GET INTO THE WARM SECTOR LATER TODAY. BEST CHANCES FOR PRECIPITATION WILL BE DURING THE AFTERNOON HOURS TODAY AND TUESDAY. BEST MID-LEVEL LAPSE RATES TO NORTH OF CWA. POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS...MAINLY WIND AND HAIL...BEST HELICITY WELL NORTH OF THE AREA. WILL MENTION IN HWO... BUT LEAVE OUT OF ZONES FOR NOW. CURRENT TEMP FORECASTS IN LINE WITH NEIGHBORS. UPPER RIDGE BUILDS OVER THE AREA WEDNESDAY. STILL HAVE CAPES 1500- 2000...SO WILL STILL NEED SLIGHT CHANCE FOR WEDNESDAY. && .LONG TERM (BEYOND WEDNESDAY)... IF GFS SOLUTION VERIFIES...PRECIP WILL PROBABLY NEED PULLED FROM THE FORECAST FOR ABOUT 36 HOURS AROUND WEDNESDAY NIGHT OR THURSDAY... WITH UPPER RIDGE OVER THE AREA. STRONG PIECE OF SOUTHWEST SYSTEM FORECAST TO KICK OUT INTO MIDWEST FRIDAY AND SATURDAY. THIS MAY FINALLY DRAG FRONT INTO AREA. FOR NOW...NO ADJUSTMENTS TO EXTENDED...BUT THEY MAY NEED TO BE ADJUSTED LATER. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...TORNADO WATCH FOR ARC035-077-095-107-123 UNTIL 20Z. MS...TORNADO WATCH UNTIL 20Z FOR ALL COUNTIES. MO...NONE. TN...TORNADO WATCH FOR TNC047-069-071-109-157 UNTIL 20Z. && WAGNER
Hazardous weather outlook, Oct 18, 10:05 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1005 AM CDT MON OCT 18 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-191100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 1005 AM CDT MON OCT 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF THE MID SOUTH. THE SEVERE WEATHER AREA WILL COVER MUCH OF THE FORECAST AREA...ALONG AND NORTH OF A LINE FROM SAVANNAH TENNESSEE TO CLARKSDALE MISSISSIPPI. LOW PRESSURE WILL MOVE FROM CENTRAL KANSAS INTO WESTERN MISSOURI TODAY. THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL ARKANSAS THIS MORNING AND WILL AFFECT THE MID SOUTH DURING THE DAYLIGHT HOURS. UPPER LEVEL WINDS ARE SUPPORTIVE FOR THE DEVELOPMENT OF LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE POSSIBLE AS WELL. SEVERE STORMS ARE POSSIBLE LATE THIS MORNING...THEN AGAIN DURING THE LATE AFTERNOON AND EVENING HOURS...AS REDEVELOPMENT OF THUNDERSTORMS IS POSSIBLE. SEE ONGOING WATCHES AND WARNINGS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN... THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR MUCH OF THE FORECAST AREA...WITH THE PRIMARY SEVERE WEATHER THREAT OF LARGE HAIL. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THE END OF THE WEEK. AT THIS TIME...THESE STORMS ARE NOT ANTICIPATED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND AGAIN TUESDAY.
In the hours before
Special weather statement, Oct 18, 9:48 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 948 AM CDT MON OCT 18 2004 ARZ036-TNZ088-181515- CRITTENDEN AR-SHELBY TN- 948 AM CDT MON OCT 18 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CRITTENDEN AND SHELBY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF EDMONDSON AT 948 AM CDT...MOVING EAST AT 35 MPH. WIND GUSTS OVER 40 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING THE CITIES OF BARTLETT...MARION...MEMPHIS AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. SWC
Special weather statement, Oct 18, 10:00 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1000 AM CDT MON OCT 18 2004 ARZ018-MOZ113-115-181530- DUNKLIN MO-GREENE AR-PEMISCOT MO- 1000 AM CDT MON OCT 18 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DUNKLIN...GREENE AND PEMISCOT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF CARDWELL AT 1000 AM CDT...MOVING EAST AT 55 MPH. GUSTY WINDS OVER 40 MPH AND HAIL ARE LIKELY WITH THIS STORM. PEOPLE IN DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING THE CITIES OF CARUTHERSVILLE...HAYTI...KENNETT...SENATH AND STEELE... SHOULD MONITOR THIS STORM CLOSELY. SWC
Special weather statement, Oct 18, 10:16 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1016 AM CDT MON OCT 18 2004 TNZ088-089-181545- FAYETTE TN-SHELBY TN- 1016 AM CDT MON OCT 18 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...FAYETTE AND SHELBY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR BARTLETT AT 1016 AM CDT...MOVING EAST AT 40 MPH. WIND GUSTS OVER 40 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING THE CITY OF BARTLETT...SHOULD MONITOR THIS STORM CLOSELY. SWC
Special weather statement, Oct 18, 11:06 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1106 AM CDT MON OCT 18 2004 TNZ089-181615- FAYETTE TN- 1106 AM CDT MON OCT 18 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...FAYETTE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF SOMERVILLE AT 1106 AM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM CAN PRODUCE WIND GUSTS TO 45 MPH...SMALL HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTING. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Oct 18, 11:28 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1128 AM CDT MON OCT 18 2004 TNZ089-181700- FAYETTE TN- 1128 AM CDT MON OCT 18 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...FAYETTE COUNTY. A STRONG THUNDERSTORM WITH BROAD ROTATION WAS LOCATED 9 MILES WEST OF SOMERVILLE AT 1128 AM CDT...MOVING EAST AT 25 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Oct 18, 11:32 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1132 AM CDT MON OCT 18 2004 ARZ036-181700- CRITTENDEN AR- 1132 AM CDT MON OCT 18 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CRITTENDEN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF MARION AT 1130 AM CDT...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO 45 MPH AND DANGEROUS LIGHTNING. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CRITTENDEN COUNTY...INCLUDING THE CITIES OF MARION AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 12:17 PM CDT | Tornado Warning | MEG | Phillips | 43 min |
| Oct 18, 3:47 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 43 min |
| Oct 18, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 40 min |
| Oct 18, 4:39 PM CDT | Tornado Warning | MEG | Randolph | 51 min |
| Oct 18, 4:41 PM CDT | Tornado Warning | MEG | Clay, Greene | 49 min |
| Oct 18, 5:29 PM CDT | Tornado Warning | MEG | Clay | 46 min |
| Oct 18, 5:37 PM CDT | Tornado Warning | MEG | Greene | 8 min |
| Oct 18, 6:00 PM CDT | Tornado Warning | MEG | Craighead, Greene | 45 min |
| Oct 18, 6:12 PM CDT | Tornado Warning | MEG | Clay | 18 min |
| Oct 18, 6:33 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 12 min |
| Oct 18, 6:44 PM CDT | Tornado Warning | MEG | Greene | 31 min |
| Oct 18, 11:56 AM CDT | Flash Flood Warning | MEG | Fayette | 94 min |
| Oct 18, 12:09 PM CDT | Flash Flood Warning | MEG | Shelby | 96 min |
| Oct 18, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 47 min |
| Oct 18, 12:16 PM CDT | Flash Flood Warning | MEG | Hardeman | 89 min |
| Oct 18, 12:40 PM CDT | Flash Flood Warning | MEG | Chester | 95 min |
| Oct 18, 12:40 PM CDT | Tornado Warning | MEG | Fayette | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2004Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.